MAUDE Adverse Event Report: VYAIRE MEDICAL, INC 3100A HFOV; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL, INC 3100A HFOV; VENTILATOR, HIGH FREQUENCY
Model Number 768901
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Some information was not provided and is unknown; therefore, a complete udi cannot be provided.Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while removing patient from the device and reattaching the patient, the unit failed to repressurize and the user had to press the reset and power button several times.Complainant indicated that there was no adverse effect to the patient due to the reported issue.
 
Additional Manufacturer Narrative
Updated sections: g6, h2, h6, and h11.A field service engineer (fse) went on site to evaluate the device.The fse conducted a pneumatics inspection and identified no problems with the device.The pressurization fault was likely caused by an issue with the circuit connection.

Brand Name
3100A HFOV
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
1100 bird center dr.
mettawa, CA 
MDR Report Key22004874
Report Number3013421741-2025-01573
Device Sequence Number15258891
Product Code LSZ
UDI-Device Identifier10846446003079
UDI-Public(01)10846446003079
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number768901
Device Catalogue Number768901
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown